New inequalities of hermite-hadamard type for n-times differentiable convex and concave functions with applications

Full text for this resource is not available from the Research Repository.

Latif, MA and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) New inequalities of hermite-hadamard type for n-times differentiable convex and concave functions with applications. Filomat, 30 (10). 2609 - 2621. ISSN 0354-5180

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34526
DOI https://doi.org/10.2298/FIL1610609L
Official URL http://journal.pmf.ni.ac.rs/filomat/index.php/filo...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login